# SDR FDEA202504220624

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53832020204
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR42-FR43 Y953 SEAT TRACK BROKEN REPLACED THE MAIN DECK CARGO BROKEN SEAT TRACK AT Y953 BETWEEN FR40 AND FR45 WITH   A FABRICATED PART PER A300-600 SRM51-40-21 AND DWG A53832020(ISSUE: G). THIS IS   CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
